# SDR QMLA2017110617120

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N292AM
- Make and model: Bell 407
- Aircraft serial: 54569
- Aircraft time: 662 hours, 3,371 cycles
- Engine: Allsn 250C47B
- Engine time: 662 hours, 2,414 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: M25010672
- Part serial: 848745
- Condition: Making Metal
- Part time: 662 hours, 2,414 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT OBSERVED AN ENGINE CHIP LIGHT ILLUMINATED WHILE CONDUCTING HIS PREFLIGHT.   MECHANIC  INSPECTED THE ENGINE CHIP PLUGS AND FOUND THEM COVERED WITH FINE METAL PARTICLES.  AIRCRAFT WAS REMOVED FROM SERVICE.  NO RECENT REPAIRS, INSPECTIONS, OR COMPONENT REPLACEMENTS ON THE ENGINE OR AIRFRAME.  ALL ENGINE COMPONENTS OTHER THAN THE STARTER GENERATOR AND IGNITER PLUG ARE ORIGINAL EQUIPMENT.
